I am back after hospital stay. Starting over day 8
Hello all!! I missed you all so much..I ended up back in the hospital with brain swelling...awful. I am better now, but once released I had to go c/t AGAIN. That was my first time and with no info I went on a short taper. When someone said I was delaying the inevitable they was right. That just prolonged my w/ds. I can only speak for myself. I did it waaaay too fast. Since I have been home I have been following the Thomas recipe. Day 8 today, but I just feel sad. Crying, headache, dehydrated though I keep drinking and trying to eat. Have no appetite so have been doing smoothies when I can and toast. Had been sleeping okay until last night. Just in a very sad place today. I was able to do my Wii dance yesterday for a bit. So drained and tired of crying. I just want to feel normal again...this lack of energy is debilitating. I am lucky to be able to be at home and do not really have any responsibilities right now besides getting well. Happy yesterday, so sad today.... :(
Oh my goodness! Please be careful with all of this since you had the brain swelling. You are on day 8? So, congrats on that! You should be past the worst of it now. Did the WD cause the swelling? I've never heard of such a horrible thing if it did? You will have good and bad days, obviously you're learning that now. I had some depression and sadness. I even went on an AD for a short time. The crying is just your emotions coming back to you, so just go ahead and do it as much as you need or want! I know it stinks. With detox, it's not one of those things that once you're done, it's completely over. The physical part is over quickly, 3-4 days, but the rest is slow to get better. Emotions, sleep, energy......things like that all take longer to get better.
You'll get there! Just be careful to take care of yourself! :)
Thank you so much LeaAnn, that makes me feel better :). I have a previous post describing the most horrible headache I have ever had coupled with intense nosebleeds. I let it go on for 3 days because I thought it was w/ds. I found out after my hubby insisted we go to the e.r that my brain was swelling..after that I ended up with neurology where they found a small cyst. The culprit. I ended up having another episode and they changed and up meds for my brain, nothing opiate related. My head hurts, but I do not know if it is w/ds or a combination of both. Does not hurt as bad. Just the lack of energy and the incessant crying. I want to try to walk today. I know I have lost weight, concerned about that since as an athlete I am super lean already. Hoping to get an appetite.... Trying to stay positive, just good days and bad days I guess... :)
Thank you Bear and congrats on day 8 :). It makes me feel not so alone that I am crying like a mad person, lol. I have no reason why, just am...I will be careful, thank you....I am happy for you, keep up the good work!
you have overcome a lot , Belle... take care of yourself as LeaAnn has said... energy will come back and the emotional part is really tough but we can only ride that wave as best as we can... even if you are not feeling like it, try some funny comedies ... they could help you pass some time for now ... All the best, Belle :)
Thank you Laurel. I know I have been through a lot of tragedy and now this. I feel good that I turned down opiates for the headache pain. I am trying to take care of myself and my hubby is too. Food is so hard to eat, besides bananas..I watched a comedy yesterday and laughed. Unfortunately my movie taste is more dry, lol. I watched Love in the time of Cholera for the 5th time and just cried, I am seeking out anything I find funny...thank you so much all the best to you as well :)
It is so good to see you back, but I'm so sorry about what you have been through! Thank Goodness your husband was there for you and got you to the ER. And now you have to go through this again..... Belle - if anyone can do this, you can. You are very strong; given all that you have been through in your life; many would have given up long ago. It's OK to feel sad for now, the emotional part of just the opiate w/d alone will do that. Like you said, you have time to focus on yourself right now. Pamper yourself and please, please take care not to push things too hard. No reason to rush this; in the big picture this is a small investment of time that will pay off big in the long run. You deserve health and happiness; just take it one day at a time, you CAN do this! Hang in there.....we are here for you :)
Hello atthebeach....I should be there since I live in SoCal...:) I am going to try..the neurologist did not know I was detoxing, because at that point they had already had me on IV meds and oral meds during my stay so my detoxing was just starting, then stopped. I did tell the neurologist that I did not want to take opiates for pain relief after I was being released. The doctor was understanding because I explained how my previous doctor kept telling me I needed to stay on pain pills because of a severe athletic injury even when I felt I was better. I always had headaches..bad ones and he told me to take vicodin for those too....messed me up. So my new doctor knows I am not taking any pain pills and why...thank you, you are in my thoughts too...:)
Javier Bardem is a great actor, i can't stand him but he is a great actor, yeah :) ......
You could try this one maybe.. No habrá paz para los malvados... ( something like " there will be no peace for the wicked " with José Coronado, he did a great job and is very good friends with Bardem... anyway, i found this link
You are awesome! Things to take my mind off things. I actually managed to go to Starbucks and get green tea...I went for a short walk after, highlighted my hair, which I have never done, I always keep it naturally dark brown. It looks pretty though :). Soak in Epsom salt, now in bed hoping to sleep so I can go talk to doctor tomorrow. I feel proud. Just need sleep. Good night all...day 9 tomorrow :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.